# SDR DL757090321

- Difficulty date: February 26, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 55,102 hours, 25,446 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE INDICATION IMMEDIATELY AFTER LIFTOFF.  NO OTHER INDICATIONS AT ALL.  BOTH ENGINE INDICATIONS WERE NORMAL.  FIRE LIGHT EXTINGUISHED HALF-WAY    DOWNWIND.   ISOLATED BLOCKING DIODE 87 OF TB207A.  DIODE CKS GOOD.  ISOLATED WIRE 2241-0070-22 FROM TB201A BLK 87 TO D40209D MEGGED WIRE.  CKS GOOD.  REPLACED 6 PACK LT MODULE M779 ON CAPTS P1-3 PNL.  FIRE DETECTION TEST AND IND NML.
